# SDR ASMF200607008

- Difficulty date: July 10, 2006
- Submitted: July 14, 2006
- Operation: Air carrier
- Aircraft: N803AM
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26268
- Aircraft time: 40,574 hours, 15,258 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Incorrect
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM, RT DOOR NR 1 SLIDE WAS NOT ARMED CORRECTLY. SLIDE WAS ARMED IAW MM 25-66-01 AND DOOR WAS VERIFIED BY CONDITION, BEING ALL CORRECT.
